MathSciNet Relay Station
MathSciNet bibliographic data
MR689246 (84g:46089) 46L10 (46L50)
Yeadon, F. J. Measures on projections in $W\sp{\ast} $-algebras of type ${\rm II}\sb{1}$. Bull. London Math. Soc. 15 (1983), no. 2, 139–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement